# SDR HNAA2011120600416

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,783 hours, 53,740 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 7075T7351
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINE FITTING LAVATORY POINT FOUND CORRODED.  LAVATORY SERVICE POINT FITTING IS LOCALLY FRABRICATED IAW SAMPLE AND DWG 85320980 AND EA01-09121.  WS REPAIRED IAW SRM 51-42-05, RD8-51-102 AND AMM20-14-01.
